# SDR SWAA2023032003576

- Difficulty date: February 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 690 AT RBL 24.75 AT PASSENGER CABIN 2023-127528<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE PID CTRL P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 690 AT RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG273A9110 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 690 AT RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG273A9110 REV:-. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
